# SDR 2005UALA00374

- Difficulty date: April 19, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 47,414 hours, 17,405 cycles
- Engine: Pwa PW2037
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240162SER1
- Condition: Failed
- Location: Mix Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

COCKPIT TEMPERATURE RISING & UNCONTROLLABLE.  CAUSE ATTRIBUTED TO A MIX MANIFOLD SENSOR.  REPLACED SENSOR.
